# SDR DALA2015040502664

- Difficulty date: April 2, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 35,324 hours, 18,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: L3 Door Slide
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3L SLIDE UNARMED IN FLIGHT LEVER WILL NOT STAY IN PLACE.  FOUND A PLASTIC PLATE COVERING THE LT SIDE TRACK OF BOTTOM DOOR LATCH.  CLEAN TRACK.
